# SDR DL76K011167

- Difficulty date: July 13, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 8,991 hours, 4,322 cycles
- Engine time: 6,389 hours, 2,554 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 313T2100
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING FLT BALL CAP FAIRING DEPARTED A/C CAUSING DAMAGE TO THE NR 7/8 SLATS AND STRUCTURE UNDERNEATH FAIRING.  INSPECTED AREA REPLACED UPPER RT FWD PYLON FAIRING AND REPAIRED DAMAGE ON NR CARDS 1-11.  REPLACED 8 SLAT ON N/R CARD 10 A ROUTINE JIC OPN 7008AD ON CARDS 1-2.  ON, OFF A 271004046 30  825.
